Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Red spots below the knee, knee asperation done, history of diabetes, high blood pressure and cholesterol, On Envas 5, Amlovas 5, Triglimiplrex 2, Ecospirin AV 75, Losartian Potassiu 25, Diabefone. Is that due to allergy ?

Hi, I am 64 yrs old female. I am diabetic, have high pressure and cholestrol. I have been taking the following medicines for the last 10 to 12 years. 1) Envas 5 2) Amlovas 5 3)Triglimiplrex 2 4) Ecospirin AV 75 5) Losartian Potassiu 25 6)Diabefone. With the medicines, sugar, pressure and cholestrol are in control. In the month of Feb. i had slipped and hurt by knee . Knee asperation was done and 50 ml. of blood had been asperated. Initially I was not able to bend the knee and could walk only with the help of a walker. Now I am able to walk and the knee also bends a lot. I can sit on the chair and walk slowly, but can not sit on the ground. For the last four days some red colour spots has developed on my both the legs below the knee till the ankel. The docotr says it is due to some allergy . So he has advised to stop Ecospirin AV 75 for 10 days. He has advised to take Citrizen for 10 days and apply Calamin on the skin. I am confused as have been taking these mediciens for the last so many years, but red spots have appeared only now. Is it allergy or something else. Plese suggest.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Ms. Ghosh,
Thanks for writing in.
A person can become allergic to a drug at any point in time. even though you have been safely taking it in the past, its possible for you to develop an allergy now. To make sure its an allergy, I would suggest thaat You get some tests done. these would include a prothrombin time, a platelet count and an aPTT. this will make sure we are not looking at a bleeding disorder.
If these tests are normal, we are definitely looking at some allergy.
Hope this helps
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor